On the Controllability of a Differential Equation with Delayed and Advanced Arguments

January 2010
Abstract & Applied Analysis;2010, p1
Academic Journal
No abstract available.


Related Articles

  • On the approximation of a small solution from a forward-backward equation. Teodoro, M. F. // AIP Conference Proceedings;Oct2013, Vol. 1558 Issue 1, p642 

    Many mathematical models contain mixed type functional differential equations (MTFDEs), equations with both delayed and advanced arguments. Often, MTFDEs appear in different areas from science like biology, control, economy and others. On the analysis of delay differential equations (DDEs), the...

  • On the Optimal Control of a Class of Time-Delay System. Taik, A.; Boudjenah, L.; Khelfi, M.F. // Mathematical Modelling of Natural Phenomena;Dec2010, Vol. 5 Issue 7, p151 

    In this work we study the optimal control problem for a class of nonlinear time-delay systems via paratingent equation with delayed argument. We use an equivalence theorem between solutions of differential inclusions with time-delay and solutions of paratingent equations with delayed argument....

  • Asymptotic Behavior of Higher-Order Quasilinear Neutral Differential Equations. Tongxing Li; Rogovchenko, Yuriy V. // Abstract & Applied Analysis;2014, p1 

    We study asymptotic behavior of solutions to a class of higher-order quasilinear neutral differential equations under the assumptions that allow applications to even- and odd-order differential equations with delayed and advanced arguments, as well as to functional differential equations with...

  • Ordinary Differential Equations with Deviated Arguments. Jankowski, Tadeusz // AIP Conference Proceedings;9/6/2007, Vol. 936 Issue 1, p280 

    The problems of existence and approximation of solutions of boundary value problems for differential equations with delayed and advanced arguments are investigated. Some inequalities of the above types are also discussed. To obtain results a monotone iterative method is used. Some numerical...

  • Formulas for the Variation of the Solution of a Differential Equation with Retarded Arguments and with a Continuous Initial Condition. Kharatishvili, G. L.; Tadumadze, T. A. // Differential Equations;Apr2004, Vol. 40 Issue 4, p542 

    Proves some formulas for the variations of the solution of a differential equation with retarded arguments and with a continuous initial condition. Role of formulas for the variation of the solution in the proof of necessary optimality conditions for optimal control problems; Definition of...

  • Oscillatory Behavior of Second-Order Nonlinear Neutral Differential Equations. Tongxing Li; Rogovchenko, Yuriy V. // Abstract & Applied Analysis;2014, p1 

    We study oscillatory behavior of solutions to a class of second-order nonlinear neutral differential equations under the assumptions that allow applications to differential equations with delayed and advanced arguments. New theorems do not need several restrictive assumptions required in related...

  • New Oscillation Criteria for Second-Order Forced Quasilinear Functional Differential Equations. Pašić, Mervan // Abstract & Applied Analysis;2013, p1 

    We establish some new interval oscillation criteria for a general class of second-order forced quasilinear functional differential equations withΦ-Laplacian operator and mixed nonlinearities. It especially includes the linear, the one-dimensional p-Laplacian, and the prescribed mean curvature...

  • On Asymptotic Behavior of Solutions of Generalized Emden-Fowler Differential Equations with Delay Argument. Domoshnitsky, Alexander; Koplatadze, Roman // Abstract & Applied Analysis;2014, p1 

    The following differential equation u(n)(t) + p(t)|u(σ(t))|µ(t) sign u(σ(t)) = 0 is considered. Here p ∈ Lloc(R+;R+), µ ∈ C(R+;(0, + ∞)), σ ∈ C(R+;R+), σ(t) ≤ t, and limt→+∞σ(t) = +∞. We say that the equation is almost linear if the...

  • Oscillatory and Periodic Solutions of Impulsive Differential Equations with Piecewise Constant Argument. Karakoc, Fatma; Bereketoglu, Huseyin; Seyhan, Gizem // Acta Applicandae Mathematica;Apr2010, Vol. 110 Issue 1, p499 

    We study the existence of oscillatory and periodic solutions of a class of first order scalar impulsive delay differential equations with piecewise constant argument.

  • Positive Solutions of One-Dimensional p-Laplacian Boundary Value Problems for Fourth-Order Differential Equations with Deviating Arguments. Jankowski, T. // Journal of Optimization Theory & Applications;Apr2011, Vol. 149 Issue 1, p47 

    This paper considers the existence of positive solutions of four-point boundary value problems for fourth-order ordinary differential equations with deviating arguments and p-Laplacian. We discuss such problems in the cases when the deviating arguments are delayed or advanced, what may concern...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics